# SDR YENA20101130162

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 29,028 hours, 11,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3040
- Condition: Failed
- Location: Cabin
- Part time: 685 hours, 286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 29 JFK-TPA EMERGENCY LIGHTS TEST FROM PTP SHOWS FAILED AFT LEFT SUPPLY.  REPLACED AFT LEFT EPSU AND BATTERY.  OPS CHECK GOOD PER AMM 33-51-00.
